MathSciNet Relay Station
MathSciNet bibliographic data
MR3320665 34A08 (34B18)
Zhang, Xinguang; Liu, Lishan; Wu, Yonghong; Wiwatanapataphee, B. The spectral analysis for a singular fractional differential equation with a signed measure. Appl. Math. Comput. 257 (2015), 252–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement